Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mucus discharge after paragard IUD insertion

I had the Paragard IUD inserted yesterday. there was minimal cramping and bleeding afterward and I felt great. Well i just went to the bathroom and I have a ton of thick mucusy discharge now and while i was try to wipe it i felt really bad cramps. Is this normal? I'm going to call my OB in the morning I just need to know right now for peace of mind.

 
Hali_Taylor

Asked by Hali_Taylor at 3:37 AM on Oct. 28, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • It's totally normal. It's gross and irritating, but normal. That'll happen for a while (not the cramps, the discharge) and by the time a few months pass and you're about to wonder if it's TOO irritating to handle, it'll stop.

    I have the Mirena and my friend has the Paraguard. That happened to both of us.

    As far as the cramps, that's just from the insertion and should be gone in a few days. If it's not or the pain worsens, call for an appointment.

    Also, call if you get a fever or heavy, heavy bleeding.

    Other than that, it all sounds normal.
    jlry_ldy

    Answer by jlry_ldy at 5:56 AM on Oct. 28, 2009

  • IDK... I have Mirena, and that didn't hapen to me. Find out, woman! :)
    SAMNMAYASMOM

    Answer by SAMNMAYASMOM at 4:04 AM on Oct. 28, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN